# SDR 2002FA0000838

- Difficulty date: June 28, 2002
- Submitted: July 22, 2002
- Operation: General aviation
- Aircraft: N749LW
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770416
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Housing
- Part number: 60051004
- Condition: Cracked
- Location: Turbocharger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE HOUSING HAS A 1 INCH CRACK BEYOND LIMITS DESCRIBED IN AD.
